Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 52, Number 2

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 52, Number 2 (1946)
Bull. Amer. Math. Soc. 52 (1946)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 52, Number 2 (1946)
Bull. Amer. Math. Soc. 52 (1946)
More Information
Full-text PDF Free Access     Request Permissions
Polarities in finite projective planes
Reinhold Baer.
Bull. Amer. Math. Soc. 52 (1946), 77-93
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0015219
Cylinders in a cone
B. M. Stewart and F. Herzog.
Bull. Amer. Math. Soc. 52 (1946), 94-100
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0015132
Countable connected spaces
William Gustin.
Bull. Amer. Math. Soc. 52 (1946), 101-106
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0014801
On the Hausdorff dimension of some sets in Euclidean space
Paul Erdös.
Bull. Amer. Math. Soc. 52 (1946), 107-109
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0015144
On monotone retractability into simple arcs
G. T. Whyburn.
Bull. Amer. Math. Soc. 52 (1946), 109-112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0015783
On weakly ordered systems
M. Richardson.
Bull. Amer. Math. Soc. 52 (1946), 113-116
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0014057
A restricted class of convex functions
Cecil L. Woods.
Bull. Amer. Math. Soc. 52 (1946), 117-128
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0014384
A simple sufficient condition that a method of summability be stronger than convergence
Ralph Palmer Agnew.
Bull. Amer. Math. Soc. 52 (1946), 128-132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0014488
Derivatives and Fréchet differentials
Max A. Zorn.
Bull. Amer. Math. Soc. 52 (1946), 133-137
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0014595
Continued fraction expansions for functions with positive real parts
H. S. Wall.
Bull. Amer. Math. Soc. 52 (1946), 138-143
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0015473
On the zeros of polynomials with complex coefficients
Evelyn Frank.
Bull. Amer. Math. Soc. 52 (1946), 144-157
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0014509
A note on the du Bois-Reymond equations in the calculus of variations
William T. Reid.
Bull. Amer. Math. Soc. 52 (1946), 158-166
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0015207
A note on weak differentiability of Pettis integrals
M. Evans Munroe.
Bull. Amer. Math. Soc. 52 (1946), 167-174
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0014594
Note on a note of H. F. Tuan
I. S. Cohen.
Bull. Amer. Math. Soc. 52 (1946), 175-177
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0014079
Note on the Mersenne numbers $M_{1}57$ and $M_{1}67$
H. S. Uhler.
Bull. Amer. Math. Soc. 52 (1946), 178
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0014363
On the coefficients of the cyclotomic polynomial
Paul Erdös.
Bull. Amer. Math. Soc. 52 (1946), 179-184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0014110
On some asymptotic formulas in the theory of partitions
Paul Erdös.
Bull. Amer. Math. Soc. 52 (1946), 185-188
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0014368